MAUDE Adverse Event Report: BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER

BIOSENSE WEBSTER INC VIZIGO; INTRODUCER, CATHETER
Catalog Number D138505
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The bwi product analysis lab received the device for evaluation 08-aug-2025.The analysis has begun but is not completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure with a vizigo sheath and observed the hemostatic valve broken/cracked.Defective hemostatic valve.Confirmed upon inserting the catheter into the sheath.Replaced the vizigo sheath with another new one.The procedure was completed without patient consequence.Additional information was received on 24-jul-2025.The sheath was being used on the patient.No air entered the patient¿s body.No needle was involved in the alleged event.Additional information was received on 28-jul-2025.The hemostatic valve was broken/cracked.The hemostatic valve was not dislodged inside the sheath nor outside the sheath.The brim cap / hub did not become detached.No air entered the patient¿s body.No blood return was observed.No needle was involved in the alleged event.
 
Additional Manufacturer Narrative
It was reported that a patient underwent a cardiac ablation procedure with a vizigo sheath and observed the hemostatic valve broken/cracked.The device evaluation was completed on 04-sep-2025.The product was returned to johnson & johnson medtech (j&j medtech) for evaluation.Visual inspection and microscopic examination of the returned device were performed following j&j medtech procedures.Visual analysis revealed that the hemostatic valve was dislodged inside the hub of the device.Microscopic examination of the hemostatic valve surface showed stress marks on the star section.A device history record was performed for the finished device batch number, and no internal actions were identified.The hemostatic valve separation issue reported by the customer was confirmed.The potential cause of the stress marks and separation of the hemostatic valve could be related to the incorrect insertion of the dilator into the sheath and excessive force to manipulate the device; however, this could not be conclusively determined.The instructions for use (ifu) contain the following information: use best practices for inserting or retracting any device at the hemostatic valve.Monitor any potential air entrapped and completely aspirate any observed air out of the side port; slowly remove or insert the dilator or other devices.As part of johnson & johnson medtech¿s quality process, all devices are manufactured, inspected, and released to approved specifications.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
VIZIGO
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
FREUDENBERG MEDICAL LLC
2301 centennial blvd
jeffersonville IN 47130
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22783516
Report Number2029046-2025-02656
Device Sequence Number21308907
Product Code DYB
UDI-Device Identifier10846835026269
UDI-Public(01)10846835026269(17)260912(10)60000505
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170997
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Catalogue NumberD138505
Device Lot Number60000505
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer09/04/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
QDOT MICRO, BI, TC, D-F.; UNK_NGEN RF GENERATOR.
Patient SexUnknown